Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have itchy marks on leg, looks scabbing, pussy and leaves scars. What to do?

I have these itchy marks all over my legs that closely resemble bug bites. I know they aren t mosqitoes because I ll get them when laying in bed, but they re not bed bugs since I only get them in one place mostly and none of my housemates have the problem. They re sooo itchy and they re scabbing and pussy and look like they ll leave scars.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  513
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The itchy rashes you have are likely to be due to dermatitis. Most of such rashes improve on topical treatment with hydrocortisone and neosporin ointments. In case lesions are persistent then direct examination by dermatologist is necessary.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor